Skip to Main content Skip to Navigation
New interface
Journal articles

MMSE analysis of certain large isometric random precoded systems

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00621699
Contributor : Philippe Loubaton Connect in order to contact the contributor
Submitted on : Sunday, September 11, 2011 - 9:54:02 AM
Last modification on : Thursday, September 29, 2022 - 2:21:15 PM

Identifiers

  • HAL Id : hal-00621699, version 1

Citation

M. Debbah, Walid Hachem, Philippe Loubaton, M. De Courville. MMSE analysis of certain large isometric random precoded systems. IEEE Transactions on Information Theory, 2003, 49 (5), pp.1293-1311. ⟨hal-00621699⟩

Share

Metrics

Record views

48